# SDR 2013FA0000618

- Difficulty date: October 27, 2013
- Submitted: October 28, 2013
- Operation: General aviation
- Aircraft: N5585Y
- Make and model: Beech F33A
- Aircraft serial: CE1389
- Aircraft time: 24,153 hours
- Engine: Cont IO520B
- Engine time: 1,507 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1126
- Condition: Failed
- Location: Beacon
- Part time: 1,976 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE BEACON LIGHT WAS INOPERATIVE.   TROUBLESHOT SYSTEM AND DISCOVERED BEACON LIGHT CIRCUIT BREAKER FAILED.  REPLACED THE CIRCUIT BREAKER.
